I can tell...I'm on the pill (and have been for over 15 years) and my cycle is out of sync with it. The week when I'd normally get my period...nothing. Then the next week I have cramps but of course no period because I'm back on the active pills. One good thing is that there seems to be less PMS symptoms though I still get them--particularly the headaches. I did just switch BC brands a few months ago and I wonder if that has anything to do with it. Or if I should be concerned--it's not really much of a bother but it makes me wonder. It could even be pre-menopause? (I'm about a month shy of my 42nd b-day...)
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...